# SDR REXA2012041100058

- Difficulty date: April 11, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 11,428 hours, 7,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK LIGHTING WORN & DAMAGED.   REMOVED COVER AND FILM FROM EMERGENCY LIGHTING AND APPLIED NEW FILM AND SCRAPPED COVER ONTO EMERGENCY LIGHTING.
